# SDR AALA20050423

- Difficulty date: July 3, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2793161500400
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM HYDRAULIC QUANTITY LOST ON CLIMB-OUT.  FOUND HYDRAULIC LINE IN LT WHEEL WELL LEAKING.  REPLACED HYDRAULIC LINE IN LT WHEEL WELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
